VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
last year, I was diagnosed with chronic hepatitis b. The load was heavy. However, the doctor decided- after many and many tests- that I don't need any type of medication at all since I'm completely healthy because the virus isn't active and did not affect my liver by any means. He said that this case happens, the load of the virus in the blood could be very heavy and yet the person stills very healthy in the sense that the virus is only present whilst not doing anything. I went to another doctor yesterday for something unrelated to hepatitis b and he had a look at my latest blood tests that I took because I felt tired. And he told me that Vitamin D level is extremely low (10.3 ng/ml). I researched to see if the there's an association between hepatitis b load and vitamin d levels and many researches suggest and inverse relationship between the two. I have vitamin d3 supplements (50,000 IU in every tablet), how should I consume it? Is it okay to take one tablet every week for two years since the hepatitis b load is high?

Asked by  xwv on July 3, 2017

Answers
  •  xwv on

    See title

    Answered by  xwv on
  •  IAW on

    Research shows it is better to take a smaller amount of Vitamin D3 on a daily basis rather than once a week or once a month. So if you can switch to about 8-10,000 iu a day that would be better for you. If you can’t, then use the 50,000 iu tablets once a week.
    Always take Vitamin D with a little fat or with a meal for better absorption. The “official” safe upper limit is 10,000iu a day.
    You are right that there is a correlation between “load” and “level”. So far, though, no one has done a study to see how much Vitamin D is needed to lower it and how long it takes.
    You would be perfectly fine taking 10,000iu a day forever. It would be interesting if you could do that and then have your “load” rechecked in 6 months to see what happened.
    The lack of Vitamin D is making you tired.
    Suggest you read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. It is important.
    If you add any new symptoms, then it could be from a lack of magnesium. I usually tell people to come back and tell me so I can advise.

    Answered by  IAW on
  •  xwv on

    I just saw the reply, thank you so much for providing me with such valuable information. I’ll try to switch to the daily plan and I’ll check the load to see that it hopefully fell tremendously. I’ll make sure to read the article; your help is much appreciated. Thankfully I’m feeling a bit better after taking the tablets for 3 weeks (3 tablets) so I guess everything’s fine.

    Answered by  xwv on
  •  ElizahChryz on

    https://www.ncbi.nlm.nih.gov/pmc/articles/PMC1079522/

    Answered by  ElizahChryz on

Recent Discussion

Popular Questions